MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED IMPLANT 5 X 10MM; DENTAL MOUNT

BIOMET 3I OSSEOTITE TAPERED IMPLANT 5 X 10MM; DENTAL MOUNT
Catalog Number NT510
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported that after placing implant with final ratchet at tooth site 36 implant could not disengage from mount.Doctor was not able to disengage it, not even in reverse.Doctor had to remove the implant and placed another one.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) nt510, nanotite¿ tapered certain® implant 5 x 8.5 - 15mm for evaluation.Visual and functional evaluation were performed.The returned implant and mount have signs of use.During a functional test the implant did not disengage from the mount.Dhr review was completed for the subject lot number 2023060007.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023060007 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : does not disengage/release.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was possibly user caused/excessive torque applied.Therefore, based on the available information, a device malfunction did occur.The mount is stuck to the implant.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE TAPERED IMPLANT 5 X 10MM
Common Device Name
DENTAL MOUNT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19061861
Report Number0001038806-2024-00693
Device Sequence Number5870569
Product Code DZE
UDI-Device Identifier00844868012061
UDI-Public(01)00844868012061(17)280626(10)2023060007
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberNT510
Device Lot Number2023060007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale
Patient EthnicityNon Hispanic